# SDR AU980310

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414A
- Engine: Cont TSIO520N
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Connector
- Part number: A350CNIWBKSH
- Condition: Burnt
- Location: Inst Panel Lite
- Component: Grimes, A350CNIWBKSH
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) SPARE POST LIGHT CONNECTOR LOCATED BEHIND THE INSTRUMENT PANEL SHORT CIRCUITED AND BURNT.
